# SDR QXEA0100018

- Difficulty date: January 10, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 32,723 hours, 40,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1820
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI-EMERGENCY EXIT SIGN ABOVE COCKPIT DOOR, 28V LIGHTS INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
